# SDR USAASB98094

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 7139M91G01
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,434 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLT - FLT835 - ON CLIMB-OUT FROM CLT, THE NR 1 ENGINE N1 AND ALL ENGINE PARAMETERS BEGAN FLUCTUATING.  CREW COULD HEAR THAT THE ENGINE WAS SURGING.  FLIGHT RETURNED TO FIELD AT CLT.  ON APPROACH, ENGINE STABILIZED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT WITH NO EMERGENCY BEING DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE POWER MANAGEMENT CONTROL.  ADJUSTED AND RAN ENGINE.  OPERATIONAL CHECK GOOD.  (M)
